Pass them here, pleaseeeeeeeeeeeeeeee, it's now 0903GMT, I've had approx 2 hours sleep in 48hrs, caused mainly due to the HD on my laptop locking up and causing me to loose the best part of 2 weeks paid design work, skins, wallpapers, site design etc etc
Right about now some "excessive daytime drowsines" would be very welcome, specialy as I've now started the "day job"
By the way Jayn, are these pills small and brown?, I had some painkillers a while back and the list of possiable side effects ran on for nearly 2 sides of A4
, side effects included "possiable hallucinations, dis-colouration of water and loss of feelings in fingertips", worse part was they didn't do the trick and I was taking other pills on top
, hehehehe, as the line in the song goes....
" I may have passed out on the floor, least I aint no junkie whore"
, anyone tell me where thats from then ?
Oh well back to the day job :heavy eyes: